# SDR HEEA0016535

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302319
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR INTERMITTENT DURING TEST.
